# SDR AALA202501097000

- Difficulty date: January 3, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 75,667 hours, 29,474 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Out Of Adjust
- Location: Zone 800 Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 842 DAMPER AND EMERGENCY OPERATION CYLINDER DIMENSION "A" BETWEEN THE FINGER AND STRIKER LEVER NEEDS TO BE ADJUSTED. MAINTENANCE ADJUSTED DIMENSION "A" BETWEEN THE FINGER AND STRIKER LEVER PER AMM 52-13-14-820-002-A.
